# SDR ASOA2013052003629

- Difficulty date: April 28, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,525 hours, 17,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN ON SKIN FIVE INCHES AFT OF FS 202 BETWEEN S19 - 20R.  REPAIRED IAW 670-53-00-388.
